On the preconditioned biconjugate gradients for solving linear complex equations arising from finite elements

Volume 29 / 1994

Michal Křížek, Jaroslav Mlýnek Banach Center Publications 29 (1994), 195-205 DOI: 10.4064/-29-1-195-205


The paper analyses the biconjugate gradient algorithm and its preconditioned version for solving large systems of linear algebraic equations with nonsingular sparse complex matrices. Special emphasis is laid on symmetric matrices arising from discretization of complex partial differential equations by the finite element method.


  • Michal Křížek
  • Jaroslav Mlýnek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image